Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Publications
Theses and dissertations
Ad Astra association
 
Press releases
News
Events
Funding opportunities
 
Login
Registration
 
>> Românã
 
   
 

Árpád Baricz

Universitatea Babes-Bolyai, Sfantu-Gheorghe, Romania

Institution web page: http://econ.ubbcluj.ro/cv.php?id=249
Personal web page: https://sites.google.com/site/bariczocsi/
Send email

Born: 1981

Interests: special functions, classical and complex analysis, probability theory

Details:
Árpád Baricz received his B.Sc., M.Sc., and Ph.D. degrees in mathematics from the Babes-Bolyai University, Cluj-Napoca, Romania, in 2003, 2004, and 2008, respectively. He received also a Ph.D. degree in mathematics from the University of Debrecen, Institute of Mathematics, Hungary, in 2008. Currently, he is an Assistant Professor at the Department of Economics, Babes-Bolyai University, Romania.

Selected publications:
• Árpád Baricz, Saminathan Ponnusamy, Matti Vuorinen. Functional inequalities for modified Bessel functions. Expositiones Mathematicae, 29(4), pp. 399-414, 2011.

Publications from the ISI database, indexed between 2002-2011, produced in Romania:
• Baricz, A, Functional inequalities involving special functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 319 (2), pp. 450-459, 2006.
• Baricz, A, Turan type inequalities for generalized complete elliptic integrals. MATHEMATISCHE ZEITSCHRIFT, 256 (4), pp. 895-911, 2007.
• Baricz, A; Neuman, E, Inequalities involving modified Bessel functions of the first kind II. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 332 (1), pp. 265-271, 2007.
• Baricz, A, Functional inequalities involving special functions II. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 327 (2), pp. 1202-1213, 2007.
• Baricz, A, Some inequalities involving generalized Bessel functions. MATHEMATICAL INEQUALITIES & APPLICATIONS, 10 (4), pp. 827-842, 2007.
• Baricz, A, Mills' ratio: Monotonicity patterns and functional inequalities. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 340 (2), pp. 1362-1370, 2008.
• Baricz, A; Zhu, L, Extension of Oppenheim's problem to Bessel functions. JOURNAL OF INEQUALITIES AND APPLICATIONS, , p. , 2007.
• Baricz, A, On a product of modified Bessel functions. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 137 (1), pp. 189-193, 2009.
• Sun, Y; Baricz, A, Inequalities for the generalized Marcum Q-function. APPLIED MATHEMATICS AND COMPUTATION, 203 (1), pp. 134-141, 2008.
• Baricz, A, Functional inequalities involving Bessel and modified Bessel functions of the first kind. EXPOSITIONES MATHEMATICAE, 26 (3), pp. 279-293, 2008.
• Andras, S; Baricz, A, Properties of the probability density function of the non-central chi-squared distribution. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 346 (2), pp. 395-402, 2008.
• Baricz, A, Geometric properties of generalized Bessel functions. PUBLICATIONES MATHEMATICAE-DEBRECEN, 73 (1-2), pp. 155-178, 2008.
• Baricz, A, Turan type inequalities for hypergeometric functions. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 136 (9), pp. 3223-3229, 2008.
• Baricz, A; Wu, SH, Sharp Jordan-type inequalities for Bessel functions. PUBLICATIONES MATHEMATICAE-DEBRECEN, 74 (1-2), pp. 107-126, 2009.
• Baricz, A, Tight bounds for the generalized Marcum Q-function. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 360 (1), pp. 265-277, 2009.
• Baricz, A; Sun, Y, New Bounds for the Generalized Marcum Q-Function. IEEE TRANSACTIONS ON INFORMATION THEORY, 55 (7), pp. 3091-3100, 2009.
• Baricz, A; Wu, SH, Sharp exponential Redheffer-type inequalities for Bessel functions. PUBLICATIONES MATHEMATICAE-DEBRECEN, 74 (3-4), pp. 257-278, 2009.
• Sun, Y; Baricz, A; Zhao, M; Xu, X; Zhou, S, Approximate average bit error probability for DQPSK over fading channels. ELECTRONICS LETTERS, 45 (23), pp. 1177-1178, 2009.
• Baricz, A, Geometrically concave univariate distributions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 363 (1), pp. 182-196, 2010.
• Wu, SH; Baricz, A, Generalizations of Mitrinovic, Adamovic and Lazarevic's inequalities and their applications. PUBLICATIONES MATHEMATICAE-DEBRECEN, 75 (3-4), pp. 447-458, 2009.
• Andras, S; Baricz, A, Monotonicity property of generalized and normalized Bessel functions of complex order. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 54 (7), pp. 689-696, 2009.
• Baricz, A; Ponnusamy, S, Starlikeness and convexity of generalized Bessel functions. INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, 21 (9), pp. 641-653, 2010.
• Sun, Y; Baricz, A; Zhou, SD, On the Monotonicity, Log-Concavity, and Tight Bounds of the Generalized Marcum and Nuttall Q-Functions. IEEE TRANSACTIONS ON INFORMATION THEORY, 56 (3), pp. 1166-1186, 2010.
• Baricz, A; Frasin, BA, Univalence of integral operators involving Bessel functions. APPLIED MATHEMATICS LETTERS, 23 (4), pp. 371-376, 2010.
• Baricz, A, Powers of modified Bessel functions of the first kind. APPLIED MATHEMATICS LETTERS, 23 (6), pp. 722-724, 2010.
• Baricz, A, Introduction and Preliminary Results. GENERALIZED BESSEL FUNCTIONS OF THE FIRST KIND. Lecture Notes in Mathematics, 1994, pp. 1-+, 2010.
• Baricz, A, Geometric Properties of Generalized Bessel Functions. GENERALIZED BESSEL FUNCTIONS OF THE FIRST KIND. Lecture Notes in Mathematics, 1994, pp. 23-69, 2010.
• Baricz, A, Inequalities Involving Bessel and Hypergeometric Functions. GENERALIZED BESSEL FUNCTIONS OF THE FIRST KIND. Lecture Notes in Mathematics, 1994, pp. 71-186, 2010.
• Baricz, A, TURAN TYPE INEQUALITIES FOR SOME PROBABILITY DENSITY FUNCTIONS. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 47 (2), pp. 175-189, 2010.
• Baricz, A, BOUNDS FOR MODIFIED BESSEL FUNCTIONS OF THE FIRST AND SECOND KINDS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 53, pp. 575-599, 2010.
• Baricz, A, TURAN TYPE INEQUALITIES FOR MODIFIED BESSEL FUNCTIONS. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 82 (2), pp. 254-264, 2010.
• Baricz, A; Sun, Y, Bounds for the generalized Marcum Q-function. APPLIED MATHEMATICS AND COMPUTATION, 217 (5), pp. 2238-2250, 2010.
• Sun, Y; Baricz, A; Zhou, SD, Corrections to "Unified Laguerre Polynomial-Series-Based Distribution of Small-Scale Fading Envelopes". IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, 60 (1), pp. 347-349, 2011.
• Andras, S; Baricz, A, Bounds for complete elliptic integrals of the first kind. EXPOSITIONES MATHEMATICAE, 28 (4), pp. 357-364, 2010.
• Baricz, A; Jankov, D; Pogany, TK, Integral representation of first kind Kapteyn series. JOURNAL OF MATHEMATICAL PHYSICS, 52 (4), p. , 2011.
More information


Back

   
© Ad Astra 2001-2013